im currently on depakote only 500mg once a day. i cant seem to handle any higher doses my body is really sensitive to any drug. i just got out of a 43 day stay in rehab for drinking and drugging. everytime they tried to up my depakote it would make me feel so stupid and high i couldnt handle it so i would go back to the once a day dose. now i dont have a doctor and im stuck without any proper advice on if i need my vp levels drawn??? i just dont know what to do. im starting to feel really depressed. how often do you guys get your blood drawn to check your levels? any advice would be helpful thanks!
Posts You May Be Interested In
On both my Ipad and Iphone the title and most of the OP are overlaid with the banner, advertisements, the date in blue, and various other stuff that should not be there. Short posts fare a bit better.Does anyone else have this issue? Is DS going to fix it? Very frustrating to not be able to read the OP's anymore!
in the hospital the dr bumped up my lithium from 900-1350. He regularly asked me if I was experiencing any side effects but I didn’t notice the tremors till yesterday. Then today I was loom knitting and the tremors are really noticeable. My needle is not hitting its target as quick as it should.